| Model Number |
D121 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead exhibited pacing impedance measurements high out of range, greater than 2000 ohms.Technical services (ts) reviewed indicated that all other lead measurements were reviewed and were found to be within normal limits.It was also discussed options for troubleshooting.The patient will continue to be monitored.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.